Message: DICOM: adding magnetic field produces NaN Not Logged In (login)
 Next-in-Thread Next-in-Thread
 Next-in-Forum Next-in-Forum

Question DICOM: adding magnetic field produces NaN 

Forum: Medical Applications
Date: 03 Aug, 2011
From: Asja Pfaffenberger <Asja Pfaffenberger>

Hi,

I am trying to introduce a magnetic field into the DICOM example.

Since i changed to v9.4.p02, the FATAL ERROR i reported in forum Fields... (thread 182) is gone.

Now, the simulation finishes without problems but the dose deposition is NaN in several voxels. This is already the case when i use theGeometry->SetMagField(G4ThreeVector(0.,0.,0.));, i.e. independent of the field strength. It occurs only after 10^6 events or so.

I modified G4PSDoseDeposit.cc to output the quantities that dose is calculated from and found that edep turns NaN, while density, solid->GetCubicVolume(), aStep->GetStepLength() and aStep->GetTrack()->GetKineticEnergy() are all defined. Turning on tracking verbose, i know that it happens in electron transportation once in a while and the electron continues with a reduced energy.

Could anybody please give me a hint what else i could try to get rid of that problem or understand it first? And/or tell me where to find information on what actually changes when magnetic field transportation is invoked that could lead to such a behaviour?

Thanks a lot in advance! Asja

Inline Depth:
 1 1
 All All
Outline Depth:
 1 1
 2 2
 All All
Add message: (add)

1 None: Re: DICOM: adding magnetic field produces NaN   (Asja Pfaffenberger - 03 Aug, 2011)
 Add Message Add Message
to: "DICOM: adding magnetic field produces NaN"

 Subscribe Subscribe

This site runs SLAC HyperNews version 1.11-slac-98, derived from the original HyperNews


[ Geant 4 Home | Geant 4 HyperNews | Search | Request New Forum | Feedback ]